Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44546
Title: Hypersymplectic structures on Courant algebroids
Authors: Nunes da Costa, Joana Margarida 
Antunes, Paulo 
Issue Date: 2015
Publisher: American Institute of Mathematical Sciences
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Journal of Geometric Mechanics
Volume: 7
Issue: 3
Abstract: We introduce the notion of hypersymplectic structure on a Courant algebroid and we prove the existence of a one-to-one correspondence between hypersymplectic and hyperkähler structures. This correspondence provides a simple way to define a hyperkähler structure on a Courant algebroid. We show that hypersymplectic structures on Courant algebroids encompass hypersymplectic structures with torsion on Lie algebroids. In the latter, the torsion existing at the Lie algebroid level is incorporated in the Courant structure. Cases of hypersymplectic structures on Courant algebroids which are doubles of Lie, quasi-Lie and proto-Lie bialgebroids are investigated.
URI: http://hdl.handle.net/10316/44546
Other Identifiers: 10.3934/jgm.2015.7.255
DOI: 10.3934/jgm.2015.7.255
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Antunes_NunesdaCosta_JGeomMechanics_2015.pdf328.16 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

2
checked on Nov 7, 2019

Page view(s) 20

496
checked on Jan 21, 2020

Download(s)

65
checked on Jan 21, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.